RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 44, Number 6  


On the pseudospectra of multidimensional integral operators with homogeneous kernels of degree $-n$
O. G. Avsyankin, N. K. Karapetyants
1199
On stability of solutions to one class of nonlinear difference systems
A. Yu. Aleksandrov, A. P. Zhabko
1217
Linear bilipschitz extension property
P. Alestalo, D. A. Trotsenko, J. Vyaisyalya
1226
No associative $PI$-algebra coincides with its commutant
A. Ya. Belov
1239
A modified regularization method
O. P. Germanovich, A. V. Malyshev
1255
On the weight of nowhere dense subsets in compact spaces
A. V. Ivanov
1266
A distortion theorem for univalent gap series
I. R. Kayumov
1273
On compact solvability of differentials of an elliptic differential complex
V. I. Kuz'minov, I. A. Shvedov
1280
General regularizing functionals for solving ill-posed problems in Lebesgue spaces
A. S. Leonov
1295
Convolution operators on expanding polyhedra: limits of the norms of inverse operators and pseudospectra
E. A. Maksimenko
1310
On Hamiltonian-minimal Lagrangian tori in $\mathbb{C}P^2$
A. E. Mironov
1324
Wreath products and universal equivalence
S. V. Morozova
1329
Weighted estimates for the Riemann–Liouville operators with variable limits
D. V. Prokhorov
1337
The method of fictitious domains in the Signorini problem
V. D. Stepanov, A. M. Khludnev
1350
Stabilizability in asymptotically finite-dimensional semigroups
K. V. Storozhuk
1365
On connection between the nonholonomic metric on the Heisenberg group and the Grushin metric
R. R. Faizullin
1377
On a problem of Ulam
P. V. Chernikov
1385
On holomorphic extendability of functions from part of the Lie sphere to the Lie ball
B. A. Shaimkulov
1400
The law of the iterated logarithm for weakly dependent Hilbert space valued random variables
O. Sh. Sharipov
1407
Generalizations of Sylow's theorem
L. A. Shemetkov
1425
On the differential properties of Temlyakov-type and Temlyakov–Bavrin-type integrals
A. S. Yakshina
1432
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020